... handle the feeling sick part. What I CAN'T handle is the not sleeping and skin crawling feeling. The need to keep moving is INSANE. I know I need to stop but I'm not sure I can go through that again
It is best to not stop the tramadol cold turkey due to the risk of seizures. If you can, please taper off the medication slowly over time. By tapering you should be able to avoid most of the withdrawals. If you need help with a taper plan just let me know. I would be glad to help you with this.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jul 2011 • 12 answers
Posted 21 Dec 2011 • 4 answers
Tramadol - Have debilitating back problems.finally sent to pain mang. but had bad eye injury so wld?
Posted 4 Apr 2013 • 3 answers
Posted 31 Dec 2014 • 7 answers
Posted 20 Aug 2016 • 1 answer